not loud, but extremely high frequencies
What drugs can cause high pitch ringing in ears?
- 4 Dec 2013 by Martitia
- 5 December 2013
Tinnitus is noise or ringing in the ears.
Some medicines can cause tinnitus and include:
Antibiotics, including polymyxin B, erythromycin, vancomycin and neomycin
Cancer medications, including mechlorethamine and vincristine
Water pills (diuretics), such as bumetanide, ethacrynic acid or furosemide
Quinine medications used for malaria or other health conditions
Certain antidepressants may worsen tinnitus
Aspirin taken in uncommonly high doses (usually 12 or more a day)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 225mg 1 day, ringing in the ears, dizzy blurred vision, is this the medicine causing high bl?
Updated 18 Feb 2010 • 1 answer
Updated 3 Apr 2018 • 4 answers
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Updated 25 Feb 2011 • 2 answers
Updated 10 Aug 2011 • 1 answer
Zithromax Z-Pak - I have developed a loud ringing in both ears and my high pitch hearing is showing?
Updated 25 Oct 2018 • 2 answers